# SDR MALA954633

- Difficulty date: September 13, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N846MA
- Make and model: Dhav DHC8102
- Aircraft serial: 344
- System (JASC): 3425 · Integrated Flight System
- Part: Ahars
- Condition: Malfunctioned
- Location: Nr 2
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT NR 3320 - IN CRUISE FLIGHT FROM DTW, THE NR 2 ADI AND NR 2 HSI OFF FLAGS APPEARED.  THE AIRCRAFT RETURNED TO DTW.  MAINTENANCE RE-INITIALIZED THE NR 2 AHRS SYSTEM.  SYSTEM OPERATED SATISFACTORILY.  (M)
